# SDR IPXA1567032

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SKIN TO FAIRING SUPPORT ANGLE IS CRACKED ON EXTERNAL FUSELAGE, BS 1300, STR 25R.  REPLACED ANGLE SUPPORT IAW SRM 51-40-02-0G, SRM 51-10-02-0G, 51-40-05-0G, AND SRM 51-20-01-0G.
